Electron. J. Diff. Equ., Vol. 2013 (2013), No. 259, pp. 1-12.

Existence of solutions for fractional Hamiltonian systems

Cesar Torres

In this work we prove the existence of solutions for the fractional differential equation
 _{t}D_{\infty}^{\alpha}(_{-\infty}D_{t}^{\alpha}u(t)) + L(t)u(t)
 =  \nabla W(t,u(t)),\quad 
 u\in H^{\alpha}(\mathbb{R}, \mathbb{R}^{N}).
where $\alpha \in (1/2, 1)$. Assuming L is coercive at infinity we show that this equation has at least one nontrivial solution.

Submitted June 10, 2013. Published November 26, 2013.
Math Subject Classifications: 26A33, 34C37, 35A15, 35B38.
Key Words: Liouville-Weyl fractional derivative; fractional Hamiltonian systems; critical point; variational methods.

Show me the PDF file (255 KB), TEX file, and other files for this article.

César Torres
Departamento de Ingeniería Matemática
and Centro de Modelamiento Matemático
UMR2071 CNRS-UChile, Universidad de Chile
Santiago, Chile
email: ctorres@dim.uchile.cl

Return to the EJDE web page